MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE PIP - BENT 14MM - W/INSTR; SMOOTH FIXATION PIN

ARTHREX, INC. DYNANITE PIP - BENT 14MM - W/INSTR; SMOOTH FIXATION PIN
Model Number DYNANITE PIP - BENT 14MM - W/INSTR
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via phone that an ar-4158ds-14b dynanite pip kit contained (2) 3.0 cannulated drill bits rather than (1)2.5 and (1)3.0.This was discovered during a hammer toe procedure on (b)(6) 2024, where the implant was still used along with a drill bit from the ar-4158ds-12b.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.

Brand Name
DYNANITE PIP - BENT 14MM - W/INSTR
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19247518
Report Number1220246-2024-01498
Device Sequence Number7332608
Product Code HTY
UDI-Device Identifier00888867310001
UDI-Public00888867310001
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K190287
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE PIP - BENT 14MM - W/INSTR
Device Catalogue NumberAR-4158DS-14B
Device Lot Number15109966
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown